# SDR BSYA200600027

- Difficulty date: October 4, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N31WR
- Make and model: Lear 35A
- Aircraft serial: 313
- Aircraft time: 22,182 hours, 22,889 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF OUT OF LCK PILOT SELECTED GEAR UP BUT NOTHING HAPPENED, RETURNED TO LCK WITH NO PROBLEMS.  MAINTENANCE FOUND A PIN IN THE CONNECTOR PUSHED BACK THAT OPERATES GEAR UP SOLENOID.  REPLACED DEFECTIVE PIN, OPS CHECKS GOOD.
